Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ortho Tri-Cyclen

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-20-2008, 05:14 AM
ussetsudrop ussetsudrop is offline
Junior Member
 
Join Date: Jun 2008
Posts: 1
Unhappy Throwing up once a month, sweating! help!

Hi, I have been on the pill for about 3 months now. I take it for regulation only.

Once a month starting on my second month I begin to throw up one of the days with the white pills in the begining. This has become so painful. I throw up in class when thsi happens and i must go home. I switched my schedule to take it before bed that way I wont have the embarassment of this in class.

My question is, Should i stop this altogether? I dont think its worth it really. I get so scared. I just feel it and i sweat and panic than i cant handle it any longer and thats it. Everywhere! yuk!

Anyone have this problem?
Reply With Quote
Reply

Bookmarks

Tags
once a month, sick, throw up

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:50 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.